My mother is hospitalized with cellulitis & sepsis. She is diabetic. Multiple drs keep changing her antibiotics. Last night she was told she was going to be given Timentin. She has an ampicillin allergy. I told her that all the literature says for people with allergies to any pcn are not to be given Timentin. She asked the dr later & he told her that was not the case. And they gave it to her. ??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Victoza for 5 months and have developed both a yeast and bacterial infection in my urine (Strep B). I took antibiotics for the urine ...
4 answers • 21 Sep 2011
... rough hoker nikalne lagti hai or mere lips bhi cut jate hai .pls give me advice .. lips me cut ho jaate hai.
1 answer • 11 May 2013
my dad he went to the hospital they gave him an antibiotic bactrim and hydrocortozone cream will this work?
1 answer • 9 Jul 2013
I've been on avelox before, and was on it to treat an ulcer, but started to have some pain w/out a reason in my Achilles (and then switched to ...
1 answer • 17 Jul 2014
My daughter has severe acne that occasionally turns into large cyst-like infected areas on her face. She has been prescribed doxycycline in the past, ...
2 answers • 16 Jan 2015